# SDR DL757081315

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 75,279 hours, 36,456 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110184
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKS WERE FOUND ON STRINGER S-29L AT STA 1452 TO THE AFT END OF THE STRINGER SEGMENT.  A NEW STRINGER SEGMENT WAS SPLICED IN PER ER/A 06-470938-14 WITH BOEING APPROVAL.
